Author of the publication

Nonlinear Neumann-Transmission Problems for Stokes and Brinkman Equations on Euclidean Lipschitz Domains

, , and . Potential Analysis (2013)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

On the Oseen-Brinkman flow around an (m-1)-dimensional obstacle, , and . Monatshefte für Mathematik (2017)Boundary Element Methods: Foundation and Error Analysis, , and . (2018)Newtonian and Single Layer Potentials for the Stokes System with L∞ Coefficients and the Exterior Dirichlet Problem, , and . page 237--260. Springer International Publishing, Cham, (2019)Poisson problems for semilinear Brinkman systems on Lipschitz domains in R^3, , and . ZAMP (2015)Interface boundary value problems of Robin-transmission type for the Stokes and Brinkman systems on n-dimensional Lipschitz domains : applications, , , and . Mathematical methods in the applied sciences 36 (12): 1631-1648 (2013)Integral potential method for a transmission problem with Lipschitz interface in R-3 for the Stokes and Darcy-Forchheimer-Brinkman PDE systems, , , and . Zeitschrift für angewandte Mathematik und Physik 67 (5): 116 (2016)The construction of some efficient preconditioners in the boundary element method., and . Adv. Comput. Math. 9 (1-2): 191-216 (1998)Boundary element domain decomposition with Trefftz elements and Levi fuctions. 19th Intern. Conf. on Computer Methods in Mechanics, Warsaw, Publ. House of Warsaw Univ. Technology, (2011)Dirichlet-transmission problems for general Brinkman operators on Lipschitz and $C^1$ domains in Riemannian manifolds, , and . Discrete Contin. Dyn. Syst. Ser. B 15 (4): 999--1018 (2011)Layer Potentials and Poisson Problems for the Nonsmooth Coefficient Brinkman System in Sobolev and Besov Spaces, and . Journal of Mathematical Fluid Mechanics 20 (4): 1921-1965 (2018)